Back

Paracetamol tablets 500mg 16s

25p (1.6p each)

  • Analgesic (pain relief) Analgesic

Quantity:

+

Add to Favourites

Add to a list


Product Summary

For the treatment of mild to moderate pain including headache, migraine, dental pain, sore throat, period pains, neuralgia, aches and pains including muscle pains and backache. Symptomatic relief of rheumatic aches and pains, influenza, feverishness, feverish colds.

Usage Instructions

  • Read the package leaflet for further information. Warnings. Do not exceed the stated dose. Keep out of the reach and sight of children. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Do not take with any other paracetamol-containing products.

Please note that whilst we take every care to ensure the product information displayed on our website is correct, product recipes are regularly changed and this may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact Customer Support on 0800 188884 or email customersupport@waitrose.co.uk. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer

You must be 18 or over to purchase this product.
You will be asked on delivery to verify your age.